LORETI PAOLA

Professore Ordinario 
Settore scientifico disciplinare di riferimento ANALISI MATEMATICA (MAT/05)
Ateneo Univ. 'LA SAPIENZA' - ROMA 
Struttura di afferenza Dipartimento di SCIENZE DI BASE ED APPLICATE PER L'INGEGNERIA 
Recapiti Elenco recapiti telefonici

Curriculum

http://www.sbai.uniroma1.it/sites/default/files/InfoDocenti/CV/033/loretishortcv.pdf CV PAOLA LORETI 1. ShortCV Loreti got maturit`a scientifica (60/60) and the degree (laurea) in Mathematics at Universit`a degli Studi di Roma La Sapienza in 1984 (110/110 con lode). She is Dot- tore di Ricerca (Matematica Applicata ed Informatica). Since November 1 2006 she has been Professore Straordinario in Mathematical Analysis at Sapienza Universit`a di Roma, Facolt`a di Ingegneria, Dipartimento di Metodi e Modelli Matematici per le Scienze Applicate. She is a member of the collegio dei docenti del dottorato “Modelli e metodi matematici per la tecnologia e la societ`a”, Sapienza, Universit`a di Roma. Her research is mainly concerned with Hamilton-Jacobi equations, exact controllability of distributed systems, expansions in non-integer bases. 2. Papers (1) P. Loreti, Approssimazione di soluzioni viscosit`a dell’equazione di Bellman , Boll. Un. Mat. Ital. (6), 5-B (1986), no. 1, 141-163. (2) P. Loreti, Some properties of constrained viscosity solutions of Hamilton– Jacobi–Bellman equations , SIAM J. Control Optim. 25 (1987), no. 5, 1244-1252. (3) P. Loreti, An optimal control problem with a final target , Ricerche Mat. 37 (1988), no. 2, 299-313. (4) P. Loreti, Funzioni Valore Discontinue e Insiemi Raggiungibili , Ricerche Mat. 38 (1989), no. 1, 33-40. (5) P. Loreti e L. Mazzini, Metodi di programmazione dinamica in teoria della viabilit`a , Boll. Un. Mat. Ital. B (7) 3 (1989), no. 2, 357-367. (6) G. Geymonat, P. Loreti, V. Valente, Aspetti numerici di controllabilit`a esatta per la calotta sferica , Quaderno IAC n. 20/1990 (7) G. Geymonat, P. Loreti, V. Valente, Contrˆolabilit ́e exacte d’un mod`ele de coque mince , C. R. Acad. Sci. Paris S ́er. I Math. 313 (1991), no. 2, 81-86. (8) G. Geymonat, P. Loreti e V. Valente, Exact controllability of a shallow shell model , Optimization, optimal control and partial differential equations (Ia ̧si, 1992), Internat. Ser. Numer. Math., 107, 85-97, Birkh ̈auser, Basel, 1992. (9) G. Geymonat, P. Loreti, V. Valente, Qualitative and Numerical Results for the Exact Controllability of a Spherical Shell , Quaderno IAC n. 12/1992 . (10) G. Geymonat, P. Loreti e V. Valente, Exact controllability of a thin elastic hemispherical shell via harmonic analysis , Boundary value problems for partial differential equations and applications (C. Baiocchi and J.-L. Lions eds.), 379-385, RMA Res. Notes Appl. Math., 29, Masson, Paris, 1993. Date : 10-02-2009. 1 2 PAOLA LORETI (11) P. Loreti e A. Siconolfi, Semigroup Approach for the Approximation of a Control problem with Unbounded Dynamics , J. Optim. Theory Appl. 79 (1993), no. 3, 599-610. (12) P. Loreti e M. E. Tessitore, Approximation and Regularity Results on Con- strained Viscosity Solutions of Hamilton–Jacobi–Bellman Equations , J. Math. Systems Estim. Control 4 (1994), no. 4, 467-483. (13) M. Falcone, T. Giorgi, e P. Loreti, Level sets of viscosity solutions: some applications to fronts and rendez-vous problems , SIAM J. Appl. Math. 54 (1994), no. 5, 1335-1354. (14) G. Geymonat, P. Loreti e V. Valente, Spectral problems for thin shells and exact controllability , Spectral analysis of complex structures (Paris, 1993), 35-57, Travaux en Cours, 49, Hermann, Paris, 1995. (15) P. Loreti, Reachable sets in differential games , Quaderno IAC n. 11/1996 (16) P. Loreti e R. March, Approximation of a Curvature Depending Functional , Quaderno IAC n. 12/1996. (17) P. Loreti, M. Pedicini, The idempotent analog of resolvent kernels for a deterministic optimal control problem, (Russian) Mat. Zametki 69 (2001), no. 2, pp. 235–244, translation in Math. Notes 69 (2001), no.1-2, 207-215. (18) P. Loreti e V. Valente, Partial exact controllability for spherical membranes , SIAM J. Control Optim. 35 (1997), no. 2, 641-653. (19) V. Komornik e P. Loreti, Observabilit ́e fronti`ere de syst`emes coupl ́es par analyse non harmonique vectorielle , C. R. Acad. Sci. Paris S ́er. I Math. 324 (1997), no. 8, 895-900. (20) V. Komornik e P. Loreti, Unique Developments in Non-Integer Bases , Amer. Math. Monthly, 105 (1998), no. 7, 636-639. (21) V. Komornik, P. Loreti e E. Zuazua, On the Control of Coupled Linear Systems , Control and estimation of distributed parameter systems (Vorau, 1996), 183-189, Internat. Ser. Numer. Math., 126, Birkh ̈auser, Basel, 1998. (22) V. Komornik e P. Loreti, A constructive approach for the observability of coupled linear systems , Control and partial differential equations (Marseille- Luminy, 1997), 171-179, ESAIM Proc., 4, Soc. Math. Appl. Indust., Paris, 1998. (23) C. Baiocchi, V. Komornik e P. Loreti, Th ́eor`emes du type Ingham et appli- cation `a la th ́eorie du contrˆole , C. R. Acad. Sci. Paris S ́er. I Math. 326 (1998), no. 4, 453-458. (24) V. Komornik e P. Loreti, Ingham type theorems for vector-valued functions and observability of coupled linear systems , SIAM J. Control Optim. 37 (1999), no. 2, 461-485. (25) F. Gozzi e P. Loreti, Regularity of the minimum time function and minimum energy problems: the linear case , SIAM J. Control Optim. 37 (1999), no. 4, 1195-1221. (26) C. Baiocchi, V. Komornik e P. Loreti, Ingham type theorems and appli- cations to control theory , Boll. Un. Mat. Ital. B (8) 2 (1999), no. 1, 33-63. (27) P. Cannarsa, V. Komornik e P. Loreti, Well posedness and control of semi- linear wave equations with iterated logarithms , ESAIM Control Optim. Calc. Var. 4 (1999), 37-56.